MathSciNet Relay Station
MathSciNet bibliographic data
MR813834 30D50 (30C15)
Horwitz, Alan L.; Rubel, Lee A. A uniqueness theorem for monic Blaschke products. Proc. Amer. Math. Soc. 96 (1986), no. 1, 180–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement